hi there it is a case study and my post was in realation to one part of the case study. myocardial infarction (heart attack)
- the patient feels a long lasting and persistent pain that is often described as a squeezing, burning feeling and a feeling of tight pressure in the middle chest region the pain can also travel and be felt at the neck, jaw, arm and shoulder which may proceed into the back.
- severe pain
- sudden weakness, dizziness, fainting,
- diaphoreis (sweating), nausea or shortness of breath.
- general malaise (vague feeling of illness)
- feeling of great pressure in chest region
- in some cases sufferers describe a sensation that feels very much like a severe case of indigestion: burning, aching feeling high in the central area of your upper abdomen. it may become so severe that the sufferer feels as if they will faint. hypoglycaemic attack • pallor ( abnormally pale complexion)
- increased heart rate( tachycardia)
- shakiness, lack of coordination (e.g. • irritability, hostility, and poor behaviour • a staggering gait • lethargy and fatigue • increased appetite/ excessive hunger • headache • blurred vision and dizziness • nausea and possible abdominal pain and distension • fainting and unconsciousness
fall or injury
- redness and inflammation
- tender and painful at location may extend to entire limb
- possible infection in affected are with symptoms of pain, exudate, swelling and pain.
- possible blood clotting may be visible and detected externally.
- sweating and pyrexia( high temperature)
hypoglycaemic attack the immediate treatment for a hypo is to have some food or drink containing sugar (such as chocolate, sugar cubes or fruit juice) straight away to end the attack. after having something sugary, it may be necessary for you to have a longer-acting food with carbohydrates such as a few biscuits or a sandwich, depending on which insulin you are using. if hypoglycaemia is not treated, it may lead to unconsciousness, because there is not enough glucose for normal brain function. at this stage, an injection of the hormone glucagon can be given to quickly raise blood glucose levels and restore consciousness. if you are unable to treat your hypo because it is more severe, someone else can help you by applying glucogel (or honey, treacle or jam) to the inside of your cheeks and gently massaging the outside of your cheeks.